# SDR 06FDEA2394

- Difficulty date: June 24, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA714939
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT - FLOOR PANEL NR 216AF FOUND SEVERAL PLACES DENTED.  REMOVED AS PER AMM 53-21-04 AND NEW FLOOR PANEL INSTALLED PER AMM 53-21-04. NEW FLOOR PANEL 216AF, P/N: FX ADA7149-39   FABRICATED PER DWG ADA 7149, CLASSIFIED AS MAJOR REPAIR PER GMM 6-2-100.
